# SDR CA130130004

- Difficulty date: January 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A VISUAL INSPECTION OF THE NOSE WHEELS DURING A ROUTINE SERVICE CHECK,  THE AME FOUND THE RT SIDE NOSE WHEEL TIRE WITH CRACKING IN THE GROOVE.  THE NOSEWHEEL WAS REMOVED FROM SERVICE AND REPLACED.  THE TIRE 22X6.50-10,  SN 12090155, HAD PREVIOUSLY BEEN RECAPPED ONCE ON AUGUST 28, 2012.  THE TIRE IS BEING SENT FOR AN ANALYSIS.
